Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Apr 15, 2011, 3:25 PM CDT for Tuscaloosa County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 3:25 PM CDT (20:25 UTC)
- Expired
- Apr 15, 2011, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 54 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:09 PM CDT | FLASH FLOOD | Northport, AL | BRIDGE CLOSED ON HUNTER CREEK ROAD NEAR 28TH STREET DUE TO WATER OVERFLOWING IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
196
WGUS54 KBMX 152025
FFWBMX
ALC125-152330-
/O.NEW.KBMX.FF.W.0015.110415T2025Z-110415T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE INDICATED THUNDERSTORMS
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL OF 2 TO
4 INCHES IS LIKELY WITH THESE THUNDERSTORMS DURING THE NEXT TWO
HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE THE GREATER
TUSCALOOSA AREA...BROOKWOOD...VANCE AND SAMANTHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3336 8783 3361 8737 3359 8732 3352 8732
3351 8725 3350 8732 3347 8734 3340 8722
3337 8723 3331 8715 3329 8706 3325 8706
3323 8710 3324 8715 3314 8719 3314 8728
3309 8731 3301 8732 3303 8783
$$
411 follow-up statement
028
WGUS74 KBMX 152220
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT FRI APR 15 2011
ALC125-152330-
/O.CON.KBMX.FF.W.0015.000000T0000Z-110415T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUSCALOOSA AL-
520 PM CDT FRI APR 15 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR TUSCALOOSA COUNTY UNTIL
630 PM CDT...
AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MAINLY ACROSS EASTERN
TUSCALOOSA COUNTY. THESE STORMS COULD PRODUCE AN ADDITIONAL 1 OF
RAIN OVER THE AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
HOLT...NORTHPORT...TUSCALOOSA...ABERNANT...BANKHEAD LOCK AND DAM...
BEVILLE LOCK AND DAM...BROOKWOOD...BRYANT DENNY STADIUM...BULL
CITY...COALING...COKER...DEERLICK CREEK CAMPGROUNDS...LAKE LURLEEN
STATE PARK...LAKE TUSCALOOSA BINION CREEK LANDING...LAKE VIEW...LAKE
WILDWOOD...MCFARLAND MALL...SAMANTHA...TANNEHILL IRONWORKS STATE
PARK...UNIVERSITY MALL...VANCE AND WOODSTOCK JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3336 8783 3361 8737 3359 8732 3352 8732
3351 8725 3350 8732 3347 8734 3340 8722
3337 8723 3331 8715 3329 8706 3325 8706
3323 8710 3324 8715 3314 8719 3314 8728
3309 8731 3301 8732 3303 8783
$$
10/ARMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 2:48 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 15, 2:48 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT FRI APR 15 2011 .DISCUSSION... SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY. CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES... ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST INFORMATION. 10/ARM && .AVIATION... 18Z TAF DISCUSSION. WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK SOUTHEASTWARD DURING THE EARLY AFTERNOON. WILL SHOW TREND OF THIS ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA. BIG CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE. THREAT IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY TONIGHT. WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER THAT TIME. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 53 68 39 73 46 / 100 10 0 0 10 ANNISTON 55 71 41 74 46 / 100 10 0 0 10 BIRMINGHAM 53 68 44 74 48 / 100 10 0 0 10 TUSCALOOSA 52 70 43 77 47 / 80 10 0 0 10 CALERA 54 70 46 75 48 / 100 10 0 0 10 AUBURN 58 72 46 75 50 / 90 20 0 0 10 MONTGOMERY 57 76 46 77 49 / 80 10 0 0 10 TROY 58 74 47 79 48 / 70 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT FRI APR 15 2011 ALZ011>015-017>050-161130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN. BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES. ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER OUTBREAK. WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY. WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY BE 25 MPH OR HIGHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS IS EXPECTED TODAY. 75
In the hours before
Local storm report, Apr 15, 2:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD VERNON 33.76N 88.11W
04/15/2011 LAMAR AL EMERGENCY MNGR
HEAVY FLOODING ON ABERDEEN ROAD IN VERNON.
&&Local storm report, Apr 15, 2:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TORNADO GEIGER 32.87N 88.31W
04/15/2011 SUMTER AL EMERGENCY MNGR
HOUSE COMPLETELY DESTROYED ON PAYNE STREET. ANOTHER HOUSE
ON PAYNE STREET HAS HOLE IN ROOF, LOST ITS PORCH
COMPLETELY AND HAS LOST BRICK SIDING. TREE HAS FALLEN ON
A MOBILE HOME ON ALABAMA HIGHWAY 17.
&&
JTLocal storm report, Apr 15, 2:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD VERNON 33.76N 88.11W
04/15/2011 LAMAR AL EMERGENCY MNGR
FLOODING ON SPRINGFIELD ROAD...TOWER ROAD...AND STEELY
ROAD IN VERNON.
&&Local storm report, Apr 15, 2:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD VERNON 33.76N 88.11W
04/15/2011 LAMAR AL EMERGENCY MNGR
HWY 17 SOUTH OF VERNON AT STEEDLEY ROAD FLOODED ALONG
WITH NUMEROUS OTHER STREETS AND ROADS FLOODING ACROSS THE
COUNTY.
&&Local storm report, Apr 15, 3:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM FLASH FLOOD JASPER 33.85N 87.27W
04/15/2011 WALKER AL EMERGENCY MNGR
25TH STREET IN DOWNTOWN JASPER FLOOED UP TO A FOOR DEEP.
HWY 78 JUST NORTH OF BRIDGE PARTIALLU FLOODED.
&&Local storm report, Apr 15, 3:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM FLASH FLOOD WINFIELD 33.93N 87.80W
04/15/2011 MARION AL LAW ENFORCEMENT
WINFIELD PD REPORTS HWY 118 FLOODED UP TO A FOOT DEEP IN
SPOTS.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:29 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 22 hr |
| Apr 15, 8:49 AM CDT | Special Weather Statement | BMX | Marion | 41 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | BMX | Lamar | 50 min |
| Apr 15, 9:49 AM CDT | Areal Flood Advisory | BMX | Lamar | 116 min |
| Apr 15, 9:53 AM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Apr 15, 10:11 AM CDT | Flash Flood Warning | BMX | Lamar | 6 hr |
| Apr 15, 10:37 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 15, 10:51 AM CDT | Special Weather Statement | BMX | St. Clair | 39 min |
| Apr 15, 10:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 46 min |
| Apr 15, 11:12 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 2 hr |
| Apr 15, 11:52 AM CDT | Tornado Warning | BMX | Marengo | 38 min |
| Apr 15, 12:15 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 34 min |
| Apr 15, 12:24 PM CDT | Tornado Warning | BMX | Marengo | 51 min |
| Apr 15, 12:36 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 27 min |
| Apr 15, 12:59 PM CDT | Tornado Warning | BMX | Dallas, Marengo, Perry | 46 min |
| Apr 15, 1:10 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Apr 15, 1:22 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Apr 15, 1:25 PM CDT | Tornado Warning | BMX | Greene, Sumter | 65 min |
| Apr 15, 1:43 PM CDT | Tornado Warning | BMX | Perry | 28 min |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:17 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 15, 2:24 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 15, 2:31 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 29 min |
| Apr 15, 2:39 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Apr 15, 2:41 PM CDT | Tornado Warning | BMX | Greene, Tuscaloosa | 64 min |
| Apr 15, 2:49 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 41 min |
| Apr 15, 2:56 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 49 min |
| Apr 15, 3:10 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 50 min |
| Apr 15, 3:27 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 48 min |
| Apr 15, 3:32 PM CDT | Tornado Warning | BMX | Sumter | 58 min |
| Apr 15, 3:34 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 56 min |
| Apr 15, 3:39 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 66 min |
| Apr 15, 3:44 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 37 min |
| Apr 15, 3:57 PM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 15, 4:18 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 57 min |
| Apr 15, 4:21 PM CDT | Tornado Warning | BMX | Lamar | 39 min |
| Apr 15, 4:28 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby | 62 min |
| Apr 15, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 42 min |
| Apr 15, 4:41 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 64 min |
| Apr 15, 4:42 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 33 min |
| Apr 15, 4:45 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 26 min |
| Apr 15, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 52 min |
| Apr 15, 5:09 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Apr 15, 5:13 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 35 min |
| Apr 15, 5:18 PM CDT | Tornado Warning | BMX | Lamar | 30 min |
| Apr 15, 5:26 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 49 min |
| Apr 15, 5:30 PM CDT | Tornado Warning | BMX | Hale, Marengo, Perry, Sumter | 60 min |
| Apr 15, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 22 min |
| Apr 15, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon | 45 min |
| Apr 15, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 45 min |
| Apr 15, 5:55 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 46 min |
| Apr 15, 6:08 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 52 min |
| Apr 15, 6:11 PM CDT | Tornado Warning | BMX | Dallas, Perry | 64 min |
| Apr 15, 6:12 PM CDT | Tornado Warning | BMX | Lee | 21 min |
| Apr 15, 6:15 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 60 min |
| Apr 15, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 43 min |
| Apr 15, 6:19 PM CDT | Tornado Warning | BMX | Marengo | 56 min |
| Apr 15, 6:43 PM CDT | Areal Flood Advisory | BMX | Talladega | 3 hr |
| Apr 15, 6:53 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 31 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.